# SDR DALA2018051603408

- Difficulty date: May 15, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT OUTBOARD SEAT TRACK CORROSION DAMAGE FOUND OUT LIMITS FROM STA 790 TO 900. REMOVED AND REPLACED MAIN CABIN LEFT O/B SEAT TRACK FROM STA 790 TO 900 IAW SRM 51-40-05, 51-40-02 AND SRM 53-30-52.
